# SDR FDEA202011202915

- Difficulty date: November 20, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGHT HAND STATION 1728 X= -75.25 SEAT TRACK FLANGE FOUND CORRODED.  MAIN DECK AT RIGHT HAND SEAT TRACK STATION 1728 X= -75.25 CORROSION AT SEAT TRACK FLANGE EVALUATED.  FOUND EXFOLIATED AND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK FLANGE AT STATION 1728 X= -75.25 REPAIRED, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 5.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
